# SDR 99UAL900234

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Woodward Gov, MR7320479
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE SURGED.  *S/D*  ACCOMPLISHED MM TROUBLESHOOTING AND REPLACED MAIN ENGINE CONTROL UNIT (MEC).  AIRCRAFT RETURNED TO SERVICE AND NO FURTHER DISCREPANCIES NOTED.
